Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 259, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 9:44 PM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Dec 29, 2018, 1:00 AM EST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 9:44 PM EST (02:44 UTC)
- In effect from
- Dec 29, 2018, 1:00 AM EST
- Expired
- Dec 30, 2018, 9:45 AM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.83 ft at Dec 29, 2018, 8:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
262 WGUS42 KFFC 290244 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 944 PM EST Fri Dec 28 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC047-TNC065-291643- /O.NEW.KFFC.FL.W.0259.181229T0600Z-181230T0000Z/ /WCKG1.1.ER.181229T0600Z.181229T1200Z.181229T1800Z.UU/ 944 PM EST Fri Dec 28 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The West Chickamauga Creek near Fort Oglethorpe. * From late tonight until Saturday evening. * At 9 PM Friday the stage was 10.8 feet and rising. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast to rise above flood stage by after midnight tomorrow and continue to rise to near 11.1 feet by tomorrow morning.The river will fall below flood stage by tomorrow early afternoon. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
6 follow-up statements
518 WGUS82 KFFC 290901 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 401 AM EST Sat Dec 29 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-292300- /O.EXT.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/ /WCKG1.1.ER.181229T0445Z.181229T1800Z.181230T0600Z.UU/ 401 AM EST Sat Dec 29 2018 ...Flood Warning extended until Sunday morning...The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Sunday morning. * At 3 AM Saturday the stage was 11.3 feet...and rising. * Minor flooding is occurring. * Flood stage is 11.0 feet. * The river will continue rising to near 11.5 feet by this afternoon. The river will fall below flood stage after midnight tomorrow. * At 11.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
854
WGUS82 KFFC 291335
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 AM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
GAC047-TNC065-300335-
/O.CON.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/
/WCKG1.1.ER.181229T0445Z.181229T1800Z.181230T0600Z.UU/
835 AM EST Sat Dec 29 2018
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until Sunday morning.
* At 8 AM Saturday the stage was 11.6 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-300335-
/O.EXT.KFFC.FL.W.0201.000000T0000Z-181230T0600Z/
/ENGG1.1.ER.181228T1200Z.181228T1715Z.181230T0000Z.UU/
835 AM EST Sat Dec 29 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Lookout Creek near New England.
* Until late tonight.
* At 8 AM Saturday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$131
WGUS82 KFFC 291720
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1220 PM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
GAC047-TNC065-300720-
/O.CON.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/
/WCKG1.1.ER.181229T0445Z.181229T1615Z.181230T0600Z.UU/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until Sunday morning.
* At 11 AM Saturday the stage was 11.7 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC213-313-300720-
/O.CON.KFFC.FL.W.0240.000000T0000Z-181230T1255Z/
/ETNG1.1.ER.181228T1601Z.181229T1245Z.181230T0655Z.NO/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until Sunday morning.
* At 12 PM Saturday the stage was 13.9 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-300720-
/O.CON.KFFC.FL.W.0210.000000T0000Z-181231T0746Z/
/CHCG1.1.ER.181228T1217Z.181229T1700Z.181231T0146Z.UU/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late Sunday night.
* At 12 PM Saturday the stage was 19.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Sunday
evening.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-300720-
/O.CON.KFFC.FL.W.0249.181229T1920Z-181231T1516Z/
/TLNG1.1.ER.181229T1920Z.181230T1800Z.181231T0916Z.NO/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Conasauga River near Tilton.
* From this afternoon until Monday morning.
* At 12 PM Saturday the stage was 17.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 20.6 feet by Sunday early afternoon.The river
will fall below flood stage by Monday morning.
* At 21 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC115-300720-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.181229T0444Z.181229T1245Z.000000T0000Z.UU/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 11 AM Saturday the stage was 19.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-300720-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181229T0547Z.181229T1702Z.000000T0000Z.NO/
1220 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 12 PM Saturday the stage was 24.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$616 WGUS82 KFFC 300232 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 932 PM EST Sat Dec 29 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-301631- /O.EXT.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/ /WCKG1.1.ER.181229T0445Z.181230T0600Z.181231T1030Z.UU/ 932 PM EST Sat Dec 29 2018 ...Flood Warning extended until Monday morning...The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Monday morning. * At 9PM Saturday the stage was 11.8 feet...and steady. * Minor flooding is occurring and is forecast. * Flood stage is 11.0 feet. * The river will fall to below flood stage Monday morning. * At 11.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
000 WGUS82 KFFC 300831 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 331 AM EST Sun Dec 30 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-302230- /O.CON.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/ /WCKG1.1.ER.181229T0445Z.181230T1200Z.181231T1030Z.UU/ 331 AM EST Sun Dec 30 2018 The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Monday morning. * At 3 AM Sunday the stage was 11.6 feet...and slowly falling. * Minor flooding is occurring and is forecast to continue. * Flood stage is 11 feet. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
184 WGUS82 KFFC 301445 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 945 AM EST Sun Dec 30 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-301515- /O.CAN.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/ /WCKG1.1.ER.181229T0445Z.181230T0215Z.181230T1348Z.UU/ 945 AM EST Sun Dec 30 2018 The Flood Warning is cancelled for The West Chickamauga Creek near Fort Oglethorpe. * This takes effect immediately. * At 9 AM Sunday the stage was 10.9 feet and falling. * Flood stage is 11 feet. * The creek will continue to fall. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 9:13 PM EST, 31 minutes earlier.
Area forecast discussion, Dec 28, 9:13 PM EST, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 913 PM EST Fri Dec 28 2018 .UPDATE... Frontal boundary currently moving across NW GA. Clearing has occured behind the front, and dense fog has developed. The ground is very soggy after the heavy rains today, and abundant low level moisture will continue overnight. There isn't much wind behind the front, so the fog could hang around through sunrise. For now, will issue right behind the clearning line. However, do think the dense fog advisory will have to be extended southward...all dependent upon how far south the clouds clear out. The ground fog will likely obscure the sky. Otherwise, have made only minor tweaks to the hourly temp/sky/wind grids. && .PREV DISCUSSION... /Issued 626 PM EST Fri Dec 28 2018/ PREV DISCUSSION... /Issued 438 PM EST Fri Dec 28 2018/ UPDATE... The Flash Flood Watch has been cancelled. Rainfall has diminished within the watch area and additional Flash Flooding is not anticipated. Several creeks, streams and rivers continue out of their banks...and some water levels continue to rise. Will cover the river/creek/stream flooding with River Flood Warnings. Additional heavy rains are expected during the latter half of the weekend into early next week. Additional Flood Watches may be necessary and interested parties should monitor the weather over the Holiday Weekend. PREV DISCUSSION... /Issued 255 PM EST Fri Dec 28 2018/ SHORT TERM /Tonight through Saturday Night/... Minor break in the extremely wet pattern through much of this forecast period as the cold front and band of diminishing convection settles south and east into central/south Georgia. Patchy light rain will remain possible tonight and during the day Saturday across parts of north Georgia, but widespread moderate rainfall will remain south of the areas that received 2-6 inches of rainfall over the past 24 hours. With several rivers still rising and many still well above flood stage across the area, I plan on continuing the Flash Flood Watch at this time, despite diminishing rainfall. Better rain chances Start spreading back north through the latter half of the forecast period, but amounts are expected to remain modest through Saturday night. Instability minimal for thunder through the short term forecast period. 20 LONG TERM /Sunday through Friday/... No major changes made to the extended forecast. All in all the wet period is expected to continue through the extended period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell/01 AVIATION... 00Z Update... MVFR cigs will continue to settle across the area this evening. Models are showing some potential for a period of IFR cigs with lower vsbys right around 12z tonight. Do think this is reasonable, especially with all of the rain that fell today. The next round of precip should get started by early tomorrow evening. Winds will remain on the west side. //ATL Confidence...00Z Update... Med confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 50 65 49 59 / 40 30 60 60 Atlanta 50 60 49 59 / 30 40 60 60 Blairsville 43 58 44 57 / 20 20 50 50 Cartersville 46 58 45 58 / 20 30 50 60 Columbus 57 65 54 65 / 50 60 60 60 Gainesville 48 62 47 58 / 20 30 60 50 Macon 58 66 54 64 / 70 50 60 60 Rome 44 56 44 57 / 20 20 50 60 Peachtree City 51 62 49 60 / 30 50 60 60 Vidalia 62 72 59 69 / 100 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM EST Saturday for the following zones: Banks...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...Douglas...Fannin...Floyd... Forsyth...Gilmer...Gordon...Hall...Haralson...Lumpkin...Murray... Paulding...Pickens...Polk...Towns...Union...Walker...White... Whitfield. && SHORT TERM...NListemaa LONG TERM....01 AVIATION...NListemaa
Hazardous weather outlook, Dec 28, 9:16 PM EST, 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 916 PM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 916 PM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Dense Fog Advisory has been issued for portions of north Georgia through 10 AM. Visibilities of one quarter of a mile or less can be expected. See /ATLNPWFFC/ for more details. The Dense Fog Advisory will likely have to be expanded further southward overnight. The heavy rainfall has moved out of the area. However, several rivers, creeks, and streams remain out of their banks with many water levels continuing to rise. River Flooding concerns are highest along and north of the I-85 corridor. Across the area ponding on the roadways and nuisance flooding in poor drainage and low-lying areas will likely persist into the evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see an additional 2 to 4 inches of rainfall, with locally higher amounts possible. This rainfall will continue to elevate the river and stream flood threat, especially since the grounds are saturated from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Dec 28, 4:11 PM EST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 1 NNW HILLTOP 33.12N 84.44W
12/28/2018 PIKE GA EMERGENCY MNGR
MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
FLOWING OVER THE ROADWAY.
&&
EVENT NUMBER FFC1800970
THIEMLocal storm report, Dec 28, 4:21 PM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLOOD 1 NNW HILLTOP 33.12N 84.44W
12/28/2018 PIKE GA EMERGENCY MNGR
MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
FLOWING OVER THE ROADWAY.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1800970
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 9:12 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more | 12 hr |
| Dec 28, 9:19 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Dec 28, 9:26 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Dec 28, 10:20 PM EST | River Flood Warning | FFC | Heard | 47 hr |
| Dec 29, 12:32 AM EST | River Flood Warning | FFC | Floyd | 14 hr |
| Dec 29, 2:02 AM EST | River Flood Warning | FFC | Floyd | 26 hr |
| Dec 29, 2:07 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 21 days |
| Dec 29, 5:38 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Dec 29, 10:00 AM EST | River Flood Warning | FFC | Floyd | 4 days |
| Dec 29, 2:40 PM EST | River Flood Warning | FFC | Fayette, Spalding | 35 hr |
| Dec 29, 2:49 PM EST | River Flood Warning | FFC | Gordon | 13 hr |
Nearby
River Flood Warnings in Georgia, 2018River Flood Warnings in Tennessee, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.